# SDR AALA201703049002

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 71,435 hours, 25,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Rows 11-12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT DETACHING FROM THE FLOOR AT ROW 11 AND 12.  MAINTENANCE SECURED THE LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
